# SDR V0XD201410180203

- Difficulty date: October 15, 2014
- Submitted: October 18, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 25,162 hours, 17,012 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 4912012
- Part serial: MK035106
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING AD2013-16-08, INSPECTION OF MLG RETRACTION ACTUATOR.  THE RT RETRACTION BRACKET WAS CORRODED, RUST & PITTING, & THE MAIN PIN HAD MATERIAL LOSS.  R & R THE MAIN ATTACHMENT PIN, PN 49131-3, & THE BRACKET, 49120-12, IAW AMM'S.  WORK ORDER 80250 & WORK CARD 7024.
